# SDR ABXA070308

- Difficulty date: September 15, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 70,924 hours, 21,724 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311T306557
- Condition: Missing
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, MAINTENANCE FOUND NR 2 ENGINE INBOARD PYLON PANEL MISSING.  DEFERRED 57076.  C/W REA B654-56397, APPLIED SPEED TAPE.  DEFERRED IAW REA B654-56397 AND GMM CHAPTER 1, SECTION 7.04 FOR MX TRACKING.  CLEARED: DI 57076, INSTALLED NEW PANEL 446BL IAW B767 SRM 51-40-02.
